Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Abdominal pain, testicle pain, penis pain. Masturbating regularly. Solution?

hello sir, i am 20 yrs old male and i am suffering from lower abdominal pain and pain in testis, penis at times is it due to over masturbation i masturbate once or twice a week pain only happens after i masturbate or after i get errection it last for some time but its frequent what are possible solution to this problem...
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,

I do not think you are using good lubrication for masturbating and this is casuing you problems of injury to those areas. The pain to your abdomen is reffered pain. Meaning that it is not exactly at you abdomen but you feel that the pain is present in your abdomen. What you can do is to use a lubricant like moisturiser, or soapy water next time while masturbating. This will help you greatly.

Dr Vineet
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor